Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Decentralized stabilization of linear continuous and discrete-time systems with delays in interconnections

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Lee, T.N. ; Dept. of Electr. Eng. & Comput. Sci., George Washington Univ., Washington, DC, USA ; Radovic, U.L.

The stabilization problem for linear, time-invariant, large-scale, multivariable decentralized systems with delays in the interconnections is considered. It is shown that the delays do not introduce additional difficulties in both continuous and discrete cases. The results obtained, as compared to the corresponding results in the current literature for the nondelay case, show definite improvements in the required feedback gain matrices

Published in:

Automatic Control, IEEE Transactions on  (Volume:33 ,  Issue: 8 )